# SDR DXTA2012101505148

- Difficulty date: October 14, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 3,569 hours, 2,275 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 622EN2266
- Part serial: 0231
- Condition: Unserviceable
- Location: Nlg
- Part time: 3,569 hours, 2,275 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  LANDING GEAR HANDLE SELECTED OVER THE GATE AND INTO UP POSITION. THE GREEN MAIN GEAR INDICATOR LIGHTS EXTINGUISHED.  THE GREEN NOSE GEAR INDICATOR LIGHT REMAIN ILLUMINATED.  JACKED ACFT AND ATTEMPTED GEAR SWING FOUND NOSE GEAR WOULD NOT CENTER PREVENTING IT FROM RETRACTING.  REMOVED NOSE STEERING ACTUATOR. FOUND NOSE TRUNNION BEARINGS BAD.  R & R NOSE TRUNNION BEARING AND RIGGED AND BLED SYS IAW MM CH 32-50-00. PERFORMED NUMEROUS GEAR SWINGS.  LANDING GEAR EXTENSION AND RETRACTION OPS CHECKED GOOD.
